# SDR IPXA2019081445600

- Difficulty date: August 3, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N360UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37946
- Aircraft time: 14,780 hours, 5,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin Splice
- Part number: 114T31607
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3,  CRACKED SKIN OF THE NR 6 SLAT NEAR ISS 300.   REPAIRED IAW SRID: 3-4498800622 AND EO B767-5750-73621-A.
